Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Regular cycle, taken up exercise, changed to healthy diet, flow started with brown spots turning redder with clots. Cause?

My period is 6 - 10 days early, (keeps getting earlier every month),39 yrs.old, but have been exercising for 1 month (hadn t worked out regulary and watching calorie intake for about 6 years);now I m trying to eat healthier and walking 2 miles 3 -4 times/week. When this period started, it was brown spotting, then clumpy, tan/brown in color, then as the days went on, became redder and still with some clots. Very noticeable difference since previous periods. Any thoughts? will this continue the more I exercise?
Asked On : Fri, 11 May 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Starting an exercise sometimes causes some changes in your hormonal profile causing premature and prolonged bleeding. The changes that you are seeing in your bleeding pattern are not worrisome and will subside in one or two cycles. You can decrease the intensity of your exercise regimen till the bleeding stops.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor